Three weeks on T

21 Jun

I am due for my second shot of ‘T’ tomorrow, yeah that’s right, I already had my first one three weeks ago! I went to the clinic with my partner but chose to see the doc on my own. We chatted briefly about the past few months since I hadn’t seen him since I got a referral to the psychologist. I talked about my blood tests showing I have an under-active thyroid and my anxiety about starting ‘T’ injections. I will be on half-a-dose for three-months and after that I can try for a full-dose. I will be using these next couple of months to see how I react to the hormones and if I want to stop, continue or move onto T-gel instead. The injection itself wasn’t much and I felt a little disappointed after the huge hype. Leaving the clinic I felt a sense of peace, however I doubt this was due to the ‘T’.

The rest of the afternoon/evening I felt a bit sore at the injection site, but apart from that I felt ok. The next day however, after a night of some drinking, I felt run down, grumpy and tired. My sore throat and feeling run down could have been the ‘T’ or maybe could have been just too much drinking and too late of a night. My voice was scratchy and sore and I wondered if it was possible for my voice to drop within a few days. The rest of the day included some muscle aches and some odd feeling of what I think might have been clit growth. My amazing partner took very good care of me and I was able to relax and just allow my body to deal with the hormones. A couple of days later I experienced a real boost when I played sport and a few people noticed I looked/played more “together”. I felt the surge of energy too and by the next day severe muscle cramps set in, which were not comfortable at all. After a week the muscles subsided a little and then my menstrual cycle started which seemed to flush out all the ‘T’ in my system. A week after that and there was no increase in my sex drive or arousal but I did notice that I enjoyed sex more and masturbating. I found it easier to be turned on just by sitting in a certain way or squeezing my thighs together >.<

The muscles cramps come and go when I run, walk or do too much exercise, Magnesium has been recommended to me by my physio and some trans* guys to help with it all. I am finding that my muscles cramps weren’t only confined to my legs but also affected my neck, back and shoulders, which had made binding difficult for the week after the shot. The last week I have been binding a little but feel perhaps my binder may just be too much (as in too tight for me).

I went to see my counsellor last week and we chatted about starting ‘T’ and where my hesitation has gone – I once thought I so wouldn’t go there until I could tell my family and now all of a sudden I have move forward. I have told a few friends who will be witness to my change/transition and offer me observations of my emotions, moods and physical changes too. I don’t feel my emotions have changed but in the last few days I do feel a little sooky, again this could be due to being tired *shrugs*. I did notice in the first couple of days of having ‘T’ that i experienced something like tunnel vision/blinkers where my focus was drawn forward and I found some of my peripheral vision vanished. My vision is now back to normal and I shall keep a check of everything on the next shot. My voice is back to normal and I yelled and sang out all possible huskiness when I freaked about loosing my voice (as in loosing what I now sound like as ‘me’).

I’m really keen to keep my genderqueerness, whatever that means…more to come 😉

No comments yet

Leave a Reply

Your email address will not be published. Required fields are marked *